The theory of homogeneous simple types as a second-order logic

Notre Dame Journal of Formal Logic 20 (3):505-524 (1979)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,357
External links
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA
    Greg N. Carlson (1982). Generic Terms and Generic Sentences. Journal of Philosophical Logic 11 (2):145 - 181.

    View all 7 citations

    Similar books and articles
    Alexander Berenstein (2003). Simple Stable Homogeneous Groups. Journal of Symbolic Logic 68 (4):1145-1162.
    S. P. Tung (1987). Definability in Number Fields. Journal of Symbolic Logic 52 (1):152-155.
    Analytics

    Monthly downloads

    Added to index

    2010-08-24

    Total downloads

    4 ( #198,584 of 1,088,810 )

    Recent downloads (6 months)

    1 ( #69,666 of 1,088,810 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.